# SDR C2XA05CL060

- Difficulty date: July 26, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 6,784 hours, 5,407 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 043306
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2469 THE CREW REPORTED A LAV SMOKE WARNING ON CLIMBOUT AFTER SHUTTING DOWN THE APU.  NO SMOKE OR FUMES WERE NOTICED AFTER VISUAL INSPECTION.  THE SYSTEM WAS RESET AND NO INDICATION WAS NOTICED.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD GALLEY SMOKE DETECTOR PANEL.  OPERATIONAL CHECKS WERE GOOD.
